# SDR CALA2024112801344

- Difficulty date: November 25, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 35,303 hours, 12,786 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C/B A1, A9, A11 OPENED AT P6-4 FOR MX T/S C/B PUSHED AIRCRAFT BACK TO ORIGINAL CONDITION
